# SDR EIAA20111204257

- Difficulty date: December 4, 2011
- Submitted: December 5, 2011
- Operation: Air carrier
- Aircraft: N488EV
- Make and model: Boeing 747230B
- Aircraft serial: 23287
- Aircraft time: 97,328 hours, 17,789 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SKIN CRACKED AT FASTENER ROW 6.5" UP FROM LOWER GATE HINGE AND 10" FWD OF DOOR TRAILING EDGE.   CUT OUT CRACK, FABRICATED AND INSTALLED REPAIR PARTS PER SRM 52-10-02 FIG. 9 AND ENGINEERING DISPOSITION 3786 ITEM 001.
